It is currently Sat Apr 19, 2014 11:02 am




Post new topic Reply to topic  [ 3 posts ] 
 IV Sodium Ascorbate potential cause of edema? 
Author Message
Enthusiast
Enthusiast

Joined: Fri Jan 25, 2013 4:58 pm
Posts: 32
Post IV Sodium Ascorbate potential cause of edema?
Has anyone heard or experienced edema due to rapid absorption of sodium and water while doing an IV sodium ascorbate drip?

I am wondering if this is a danger that afflicts some people?


Mon Apr 07, 2014 9:32 am
Profile
Enthusiast
Enthusiast

Joined: Fri Jan 25, 2013 4:58 pm
Posts: 32
Post Re: IV Sodium Ascorbate potential cause of edema?
Cytotoxic or Osmotic cerebral edema in particular.


Mon Apr 07, 2014 9:56 am
Profile
Ascorbate Wizard
Ascorbate Wizard

Joined: Tue Nov 22, 2005 3:16 pm
Posts: 8845
Location: Lisle, IL
Post Re: IV Sodium Ascorbate potential cause of edema?
Never seen any reports - read all Levy's books. He researched and reported on all known toxicity.

What follows may or may not be related:

1) Congestive Heart Failure (CoQ10 deficiency) causes edema.

2) Brownstein discovered old research showing that limiting salt intake will cause hormonal changes, as the body tries to preserve sodium, that will lead to heart attack and edema. The book is entitled SALT. In theory, it seems more likely that low salt (rather than high sodium) would cause edema.

_________________
Owen R. Fonorow, Orthomolecular Naturopath


Wed Apr 09, 2014 10:41 am
Profile
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 3 posts ] 


Who is online

Users browsing this forum: No registered users and 1 guest


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum

Search for:
Jump to:  
Powered by phpBB © phpBB Group.
Designed by Vjacheslav Trushkin for Free Forums/DivisionCore.